# SDR IXXA0500101S

- Difficulty date: December 14, 2004
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT WING NR 4 STUB WING INTERNAL RIB CRACKED 3" XS 520.468. MAJOR REPAIR ACCOMPLISHED REMOVAL OF CRACKED RIB IAW DC8 SRM 51-1-20D PAGE 21 DC8 SRM 51-3-0 PG 1.  FABRICATED NEW RIB IAW REPAIR SPEC NR 2003-05 DWG 9753297 DC8 SRM 51-1-1 PG 1.  PERFORMED HEAT TREATMENT IAW DC8 SRM 51-1-1 PG 1, 13, 17 DPS7.00-1 REV.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 00-00-02/07.  CLEANED, TREATED AND PRIMED AREA + NEW RIB IAW DC8 SRM 51-1-8B.  INSTALLED NEW RIB WITH FASTENERS IAW DC8 SRM 51-3-0 PG 1 DC8 SRM 51-1-21 PG1 DC8 SRM 51-1-20D PG 9.
